# SDR R61A2022111500703

- Difficulty date: November 15, 2022
- Submitted: November 15, 2022
- Operation: Air carrier
- Aircraft: N414YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000377
- Aircraft time: 22,364 hours, 15,084 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Part number: 17011697001
- Condition: Corroded
- Location: Frm 17
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION - FR17 AT Y=0. INSTALLED FABRICATED INNER DOUBLER AND FILLER REPAIR ON FR 17. REF: SRM 53-00-10/REPAIR 03
